# SDR CALA2014112892748

- Difficulty date: November 25, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,952 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1153 UPPER T CAP UPPER & LOWER SURFACE MULTIPLE AREAS IN AFT CARGO COMPARTMENT LBL 40 - RBL 45.  R & R BS 1153 FRAME UPPER T CAP FROM LBL 40 TO RBL 40 IAW SRM 51-40-02 FIG 3, FIG 8 & FIG 12.
